On the consistency of the generalized continuum hypothesis.
Archiv für mathematische Logik und Grundlagenforschung, Tome 15 (1972), pp. 36-40 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{AMLG_1972__15_137864,
     author = {Alexander Abian and James Bainbridge},
     title = {On the consistency of the generalized continuum hypothesis.},
     journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
     pages = {36--40},
     year = {1972},
     volume = {15},
     zbl = {0253.02056},
     url = {http://geodesic.mathdoc.fr/item/AMLG_1972__15_137864/}
}
TY  - JOUR
AU  - Alexander Abian
AU  - James Bainbridge
TI  - On the consistency of the generalized continuum hypothesis.
JO  - Archiv für mathematische Logik und Grundlagenforschung
PY  - 1972
SP  - 36
EP  - 40
VL  - 15
UR  - http://geodesic.mathdoc.fr/item/AMLG_1972__15_137864/
ID  - AMLG_1972__15_137864
ER  - 
%0 Journal Article
%A Alexander Abian
%A James Bainbridge
%T On the consistency of the generalized continuum hypothesis.
%J Archiv für mathematische Logik und Grundlagenforschung
%D 1972
%P 36-40
%V 15
%U http://geodesic.mathdoc.fr/item/AMLG_1972__15_137864/
%F AMLG_1972__15_137864
Alexander Abian; James Bainbridge. On the consistency of the generalized continuum hypothesis.. Archiv für mathematische Logik und Grundlagenforschung, Tome 15 (1972), pp. 36-40. http://geodesic.mathdoc.fr/item/AMLG_1972__15_137864/